# SDR LR7A06224

- Difficulty date: December 20, 2006
- Submitted: June 3, 2007
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 38,822 hours, 23,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK PER JOB CARD HN5120, FOUND LT UPPER MWW ARMPIT PANEL ATTACH BEAM CRACKED AT FS 583, WL236.  REPAIRED BEAM IAW MEA 382-53-06-108.
